# SDR CALA2021080901292

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Fms 58-54 S41r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6275) AFT CARGO COMP STG 41R FR58 TO FR64 CORRODED REMOVED CORR. AT STR 41R BET. FR.58-FR64. IAW SRM 51-74-00. PLAY REWORKED DIM/ IS D=0.012", L=12" & W=1" FOUND TO BE OUT OF LIMI TS IAW SRM 53-41-13-283-002 FIG.001. REMOVED AND REPLACED STR 41 R BET. FR58-FR64 W/ NEW PART, P/N D5347047120200 IAW SRM 51-72-1 1/401. SFR# 1026097. MAINTENANCE ACCOMPLISHED BY V934092 ON WC 0009790 AT ST AEROSPACE BFM
